MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 300253
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6 investigation summary: unconfirmed: the batch involved in this complaint meet all acceptable quality levels (aql¿s), was manufactured, and released according to applicable procedures and specifications.A review of the quality history h3 other text : see h.10.
 
Event or Problem Description
It was reported that the bd hypoint¿ hypodermic needle was clogged.The following information was provided by the initial reporter: medication would not push through the needle.Patient stated she initially thought she might have hit scar tissue.She removed the needle and tried pushing medication but it would still not flow through the needle after applying a good amount of pressure and force.Patient used a different dose.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the batch involved in this complaint meet all acceptable quality levels (aql¿s), was manufactured, and released according to applicable procedures and specifications.A review of the quality history.As this is a market event, the reported condition detected is not part of a sampling plan that allows to conclude about the whole batch, therefore the aql is not applicable.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.Unconfirmed: no evidence provided.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17509038
Report Number8041187-2023-00425
Device Sequence Number20477979
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public(01)00382903002535
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number300253
Device Lot Number9260744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown